# SDR SWIA201230496

- Difficulty date: April 19, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 21,391 hours, 18,063 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEW NR 1 NOSE TIRE AT ROTATION AFTER GEAR RETRACTION.  RECEIVED A GEAR DISARGREE WARNING, A WOW INPUT CAUTION, A NOSE STEERING INOP CAUTION, AND WOW OUTPUT STATUS.  (FLT 6305)  REPLACED NR 1 AND NR 2 NLG TIRE ASSEMBLY, REPLACED AFT NOSE DOOR, AND REPLACED NLG TORQUE LINK, LEFT QUICK DISCONNECT IN REFERENCE TO CRJ 200 M/M.
